# SDR FDEA200903160932

- Difficulty date: March 16, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 685-755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, BS 685, RT (RBL 58), CREASE BEAM ANGLE IS CORRODED.  REMOVED CORROSION IN INBD CREASE BEAM CHORD, RBL 58, IAW SRM 53-30-13, PAGE 102,   DETAIL 8.  ORIGINAL MATERIAL THICKNESS WAS .080 INCH, AFTER REWORK IS L=4.0 INCH, W=1.0 INCH, D=.050 INCH.  REMAINING MATERIAL IS OUT OF LIMITS PER SRM 53-30-13, DETAIL 8.  REMOVED INBD CHORD AT BS 685-755, RBL 58, IAW SRM 51-40-02.  RECEIVED NEW CHORD ON MAE TRAVELER NR T9/784272, LOCATED, AND DRILLED PER SRM 51-40-05.  TREATED, PRIMED AND TOP COATED PER SRM 51-20-01/51-21-01.  INSTALLED NEW INBD CREASE BEAM CHORD AT BS 685-755, RBL 58,   IAW SRM 51-40-02/53-30-13.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
